# SDR UIEA2021052601181

- Difficulty date: May 25, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 84,028 hours, 12,516 cycles
- System (JASC): 2300 · Communications System
- Part: Microphone
- Condition: No Test
- Location: F/O O2 Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FO O2 MASK WILL NOT CHECK FOR MICROPHONE OPERATION.( RE-PACKED FO O2 MASK IAW AMM 35-11-57. OPS CHECK OK. )
